# SDR CALA2020120701326

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 73,157 hours, 15,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R3 EMERGENCY LIGHT POWER SUPPLY M33401 BATTERY PACK CAPACITY CHECK FAIL.  DR R3 EMERGENCY LIGHT POWER SUPPLY M33401 BATTERY PACK AND CHARGER REPLACED AND TESTED NORMAL, AS PER AMM 33-51-06.  ATTACHED FORM 44-0008 ITEM 1 TO 2 ACCOMPLISHED.
